Ricardo Lopez-Ruiz
Ricardo Lopez-Ruiz
Email verificata su unizar.es - Home page
Titolo
Citata da
Citata da
Anno
A statistical measure of complexity
R Lopez-Ruiz, HL Mancini, X Calbet
Physics letters A 209 (5-6), 321-326, 1995
8001995
Features of the extension of a statistical measure of complexity to continuous systems
RG Catalán, J Garay, R López-Ruiz
Physical Review E 66 (1), 011102, 2002
1932002
Tendency towards maximum complexity in a nonequilibrium isolated system
X Calbet, R López-Ruiz
Physical Review E 63 (6), 066116, 2001
1172001
Statistical complexity and Fisher–Shannon information in the H-atom
J Sañudo, R López-Ruiz
Physics Letters A 372 (32), 5283-5286, 2008
872008
Shannon information, LMC complexity and Rényi entropies: a straightforward approach
R López-Ruiz
Biophysical chemistry 115 (2-3), 215-218, 2005
712005
A generalized statistical complexity measure: Applications to quantum systems
R López-Ruiz, A Nagy, E Romera, J Sañudo
Journal of mathematical physics 50 (12), 123528, 2009
522009
Complex behaviour in a discrete coupled logistic model for the symbiotic interaction of two species
R López-Ruiz, D Fournier-Prunaret
arXiv preprint nlin/0401045, 2004
452004
Indirect Allee effect, bistability and chaotic oscillations in a predator–prey discrete model of logistic type
R López-Ruiz, D Fournier-Prunaret
Chaos, Solitons & Fractals 24 (1), 85-101, 2005
432005
Horseshoe implications
GB Mindlin, R López-Ruiz, HG Solari, R Gilmore
Physical Review E 48 (6), 4297, 1993
411993
A method to discern complexity in two-dimensional patterns generated by coupled map lattices
JR Sánchez, R López-Ruiz
Physica A: Statistical Mechanics and its Applications 355 (2-4), 633-640, 2005
402005
Complex patterns on the plane: different types of basin fractalization in a two-dimensional mapping
R López-Ruiz, D Fournier-Prunaret
International Journal of Bifurcation and Chaos 13 (02), 287-310, 2003
342003
Dynamics of maps with a global multiplicative coupling
R López-Ruiz, C Pérez-Garcia
321991
A geometrical derivation of the Boltzmann factor
R López-Ruiz, J Sañudo, X Calbet
American Journal of Physics 76 (8), 780-781, 2008
302008
Alternative evaluation of statistical indicators in atoms: The non-relativistic and relativistic cases
J Sañudo, R López-Ruiz
Physics Letters A 373 (30), 2549-2551, 2009
292009
Some features of the statistical complexity, Fisher–Shannon information and Bohr-like orbits in the quantum isotropic harmonic oscillator
J Sañudo, R López-Ruiz
Journal of Physics A: Mathematical and Theoretical 41 (26), 265303, 2008
292008
Generalized statistical complexity and Fisher-Renyi entropy product in the H-atom
E Romera, R López-Ruiz, J Sanudo, A Nagy
arXiv preprint arXiv:0901.1752, 2009
282009
Thresholds for epidemic outbreaks in finite scale-free networks
DU Hwang, S Boccaletti, Y Moreno, R Lopez-Ruiz
Mathematical Biosciences & Engineering 2 (2), 317, 2005
282005
The limit cycles of Liénard equations in the strongly nonlinear regime
JL Lopez, R Lopez-Ruiz
Chaos, Solitons & Fractals 11 (5), 747-756, 2000
272000
Pareto and Boltzmann–Gibbs behaviors in a deterministic multi-agent system
J Gonzalez-Estevez, MG Cosenza, R Lopez-Ruiz, JR Sanchez
Physica A: Statistical Mechanics and its Applications 387 (18), 4637-4642, 2008
262008
Statistical complexity and fisher-shannon information: Applications
R López-Ruiz, J Sañudo, E Romera, X Calbet
Statistical complexity, 65-127, 2011
232011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20